# SDR SWAA2024101543189

- Difficulty date: September 29, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 33,438 hours, 16,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE BRACE AT STA 540 ; LBL+1 HAS EVIDENCE OF CRACKING.<[01] REMOVED AND REPLACED BROKEN FLOOR BRACE PER SRM 51-40-02;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR FLOOR BRACE REPLACEMENT.
